MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4528-PMA
Medical Device Problem Codes Separation Failure (2547); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The stent was returned without the original pusher.However, the stent was able to fully open and detach from a new pusher wire during the investigation.The damage to the tantalum wire is consistent with the stent being retrieved with a snare.The non-returned pusher is a critical component for this investigation; without the return and physical evaluation of the pusher, the complaint is considered non-verifiable.
 
Event or Problem Description
It was reported that a flow diverter device (fred 27 stent) used for treatment of a paraclinoid aneurysm would not release from the delivery pusher wire.The flared ends of the stent were open just enough to be loose from the pusher wire but the stent would not open fully.A snare was used to removed the device without any issue and the case was ended without treatment of the aneurysm.The patient suffered no consequences due to the procedure or post procedure and was discharged the next day.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11971327
Report Number2032493-2021-00222
Device Sequence Number3388338
Product Code OUT
UDI-Device Identifier00842429106792
UDI-Public(01)00842429106792(11)191209(17)221130(10)19120953HM
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberFRED4528-PMA
Device Lot Number19120953HM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR